Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 2, 2023, 5:41 AM CST for 5 counties in Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2023, 5:41 AM CST (11:41 UTC)
- Expired
- Mar 2, 2023, 6:07 AM CST
- In force
- 26 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Blanco County, TX, Burnet County, TX, Gillespie County, TX, Llano County, TX, Travis County, TX
The radar
The Ft Hood radar (KGRK), 78 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 6:00 AM CST | HAIL 1 | 6 Ese Willow City, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.7 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
965
WUUS54 KEWX 021141
SVREWX
TXC031-053-171-299-453-021230-
/O.NEW.KEWX.SV.W.0013.230302T1141Z-230302T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
541 AM CST Thu Mar 2 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Travis County in south central Texas...
Northern Blanco County in south central Texas...
Northeastern Gillespie County in south central Texas...
Southeastern Llano County in south central Texas...
Southwestern Burnet County in south central Texas...
* Until 630 AM CST.
* At 540 AM CST, a severe thunderstorm was located near Willow City,
or 16 miles northeast of Fredericksburg, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Marble Falls, Round Mountain, Lago Vista, Granite Shoals, Horseshoe
Bay, Hudson Bend, Meadowlakes, Stonewall, Highland Haven,
Spicewood, Blowout, Sandy, Willow City, Oatmeal, Cypress Mill,
Eckert, Smithwick, Jonestown, Briarcliff and Cottonwood Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3066 9803 3062 9805 3061 9804 3062 9801
3044 9789 3025 9867 3044 9882 3073 9808
TIME...MOT...LOC 1140Z 249DEG 45KT 3037 9863
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KCW2 follow-up statements
058
WWUS54 KEWX 021156
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
556 AM CST Thu Mar 2 2023
TXC171-021205-
/O.CAN.KEWX.SV.W.0013.000000T0000Z-230302T1230Z/
Gillespie TX-
556 AM CST Thu Mar 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GILLESPIE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3066 9803 3062 9805 3061 9804 3062 9801
3044 9789 3028 9856 3053 9860 3073 9808
TIME...MOT...LOC 1155Z 248DEG 29KT 3053 9839
$$
TXC031-053-299-453-021230-
/O.CON.KEWX.SV.W.0013.000000T0000Z-230302T1230Z/
Travis TX-Blanco TX-Llano TX-Burnet TX-
556 AM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR NORTHWESTERN TRAVIS...NORTHERN BLANCO...SOUTHEASTERN LLANO AND
SOUTHWESTERN BURNET COUNTIES...
At 555 AM CST, a severe thunderstorm was located over Horseshoe Bay,
or 7 miles north of Round Mountain, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Marble Falls, Round Mountain, Lago Vista, Granite Shoals, Horseshoe
Bay, Hudson Bend, Meadowlakes, Highland Haven, Spicewood, Blowout,
Sandy, Oatmeal, Cypress Mill, Smithwick, Jonestown, Briarcliff,
Cottonwood Shores, Sunrise Beach Village and Volente.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3066 9803 3062 9805 3061 9804 3062 9801
3044 9789 3028 9856 3053 9860 3073 9808
TIME...MOT...LOC 1155Z 248DEG 29KT 3053 9839
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KCW024
WWUS54 KEWX 021207
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
607 AM CST Thu Mar 2 2023
TXC031-053-299-453-021217-
/O.CAN.KEWX.SV.W.0013.000000T0000Z-230302T1230Z/
Travis TX-Blanco TX-Llano TX-Burnet TX-
607 AM CST Thu Mar 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TRAVIS...NORTHERN
BLANCO...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET COUNTIES IS
CANCELLED...
The storms which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with these thunderstorms and an SPS has been issued
for this threat.
LAT...LON 3066 9803 3062 9805 3061 9804 3062 9801
3044 9789 3028 9856 3053 9860 3073 9808
TIME...MOT...LOC 1205Z 249DEG 45KT 3058 9823
$$
KCWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:10 AM CST, 3 hours 31 minutes earlier.
Area forecast discussion, Mar 2, 2:10 AM CST, 3 hours 31 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Austin/San Antonio TX 210 AM CST Thu Mar 2 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Friday) Issued at 151 AM CST Thu Mar 2 2023 A mesoscale moisture boundary in the Rio Grande Plains kicked off a long track supercell this evening with a swath of a severe hail that extended from Zavala County through DeWitt County as of 130 AM. Very steep lapse rates above 925 mb and effective shear values near 75 knots has continued to allow this storm to continue as it moved east. We have finally seen signs that this storm is finally on its way out. Redevelopment of showers and storms in the western CWA has occurred over the past couple of hours. The movement of this activity is to the northeast which tells us that these storms are elevated and embedded in the southwest flow aloft. Forecast soundings out there show just thin and skinny CAPE for any parcels lifted around 700 mb and think these cells should remain mostly below severe limits with perhaps a small chance of marginally severe hail. High-res models continue to perform quite poorly with the evolution of this near-term forecast and will base PoPs overnight into tomorrow on current trends with high chance PoPs continuing in the the Hill Country and northern I35 corridor 9 AM before we likely see some sort of lull. The potent upper low is currently centered in western AZ and will continue to push east through the day today. This will send a strong Pacific front into the area late this afternoon and will provide a focus for additional surface based convection with the chance of strong to severe storms. Initiation should occur in the Hill Country around 5-6pm with the storms then moving to the east. This should place the line of convection in the I35 corridor around 7-8 PM and in the Coastal Plains around 8-10 PM. SPC has placed a large portion of the area in a slight risk with Burnet and Williamson clipped in an enhanced risk. All modes of severe weather will be possible but very large hail and damaging winds will be the main threats, with a chance of isolated tornadoes especially in the northeast CWA where better low-level shear is expected to be located. Non-convective winds behind the system are still expected to be quite strong with some 50-60 mph gusts possible in the Rio Grande Plains where a High Wind Warning is in effect. Speeds will be lower farther east with gusts in the Hill Country in the 40-50 mph range and 30-40 mph in the I35 corridor and a Wind Advisory remains in effect. In addition, low dewpoints behind the system will allow for critical fire weather conditions to develop and a Red Flag Warning remains in effect for tomorrow. If we get a severe thunderstorm or tornado watch, we could have a plethora of products in effect which is an easy way to tell this is quite the dynamic system. All precip will end after midnight with breezy winds continuing. Lows Thursday night will drop down in the 40s and 50s with the cooler air. Northwest winds around 10-20 mph will continue Friday with elevated to near critical fire weather conditions also continuing. Highs will be in the 70s to near 80. && .LONG TERM... (Friday night through Wednesday) Issued at 151 AM CST Thu Mar 2 2023 Quiet weather expected this weekend through the beginning of next week. Some concerns for elevated Fire Weather in the Hill Country, southern Edwards Plateau, and Rio Grande Plains areas Saturday afternoon where RH will dip into the teens, but winds should remain relatively tame at 7-13 mph. A gradual strengthening of the subtropical high to our south will allow for a warming trend of 1-4 degrees each day. Sunny skies for the most part this weekend, but more late night/early morning clouds Monday through Wednesday after gulf moisture returns. Some fog would be possible in the mornings as well. A subtle shortwave and approaching cold front could bring returning shower/storm chances by Wednesday but there'll be plenty of time to work out the details. && .AVIATION... (06Z TAFS) Issued at 1109 PM CST Wed Mar 1 2023 Thunderstorm complex west of San Antonio should impact the terminal around 6z with isolated lightning strikes expected and light to moderate rainfall. MVFR conditions should lower to IFR later tonight before improving tomorrow morning. A Pacific front will push into the region late tomorrow afternoon and bring with it another chance of strong to severe storms to all sites and very windy conditions at DRT where gusts up to 50 knots will be possible. Only expecting gusts up to 30 knots for the I35 sites. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 49 74 47 / 40 80 0 0 Austin Bergstrom Intl Airport 82 48 74 44 / 30 70 0 0 New Braunfels Muni Airport 84 49 76 45 / 20 70 0 0 Burnet Muni Airport 81 46 70 45 / 50 80 0 0 Del Rio Intl Airport 95 53 80 48 / 20 0 0 0 Georgetown Muni Airport 82 48 71 45 / 50 80 0 0 Hondo Muni Airport 90 50 78 45 / 20 30 0 0 San Marcos Muni Airport 82 48 75 45 / 20 80 0 0 La Grange - Fayette Regional 81 49 71 45 / 20 80 0 0 San Antonio Intl Airport 84 51 77 47 / 20 70 0 0 Stinson Muni Airport 87 52 79 47 / 20 50 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 3 PM this afternoon to midnight CST tonight for Atascosa-Bandera-Bexar-Blanco-Burnet-Comal-Dimmit-Edwards-Frio- Gillespie-Hays-Kendall-Kerr-Llano-Medina-Real-Travis-Uvalde- Williamson-Zavala. High Wind Warning from 3 PM this afternoon to midnight CST tonight for Kinney-Maverick-Val Verde. && Short-Term...29 Long-Term...KCW Aviation...29
Hazardous weather outlook, Mar 2, 4:37 AM CST, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 437 AM CST Thu Mar 2 2023 TXZ171>173-183>194-202>209-217>225-228-031200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 437 AM CST Thu Mar 2 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A strong upper level system and accompanying cold front are expected to move over the area late this afternoon. Scattered showers and thunderstorms are possible across most of south central Texas. Some of these could become strong to severe with straight line winds, isolated tornadoes, and large hail possible. In the wake of the cold front, strong, gusty northwesterly winds and much drier air will move into the area. A High Wind Warning and Wind Advisory are in effect for Thursday afternoon and evening. Critical fire weather conditions are likely over the Edwards Plateau and Rio Grande Plains Thursday and Thursday evening. A Red Flag Warning is in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Elevated fire weather conditions are possible in the Hill Country, Edwards Plateau, and Rio Grande Plains Friday and Saturday for mainly low humidity values. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Mar 2, 4:23 AM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
423 AM CST Thu Mar 2 2023
TXZ193-194-208-209-021115-
Caldwell TX-Bastrop TX-Fayette TX-Lee TX-
423 AM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of central Caldwell,
southern Bastrop, south central Lee and central Fayette Counties
through 515 AM CST...
At 423 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles east of Lockhart, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lockhart, La Grange, Smithville, Niederwald, Rosanky, Upton, Hills
Prairie, Northrup, Rockne, Watterson, Red Rock, Plum, Buescher State
Park, Lytton Springs, Taylorsville, Serbin, Togo, String Prairie,
Alum Creek and McMahan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2979 9764 3000 9774 3016 9697 2990 9688
TIME...MOT...LOC 1023Z 257DEG 43KT 2991 9757
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
KCWSpecial weather statement, Mar 2, 4:29 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
429 AM CST Thu Mar 2 2023
TXZ171-172-188-190-192-021115-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-Travis TX-
429 AM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of northwestern Travis,
northern Blanco, eastern Gillespie, southeastern Llano and
southwestern Burnet Counties through 515 AM CST...
At 429 AM CST, Doppler radar was tracking a strong thunderstorm over
Stonewall, or 13 miles east of Fredericksburg, moving northeast at 55
mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Fredericksburg, Marble Falls, Round Mountain, Lago Vista, Granite
Shoals, Horseshoe Bay, Johnson City, Meadowlakes, Stonewall, Highland
Haven, Spicewood, Blowout, Rocky Hill, Rocky Creek, Hye, Cypress
Mill, Blumenthal, Albert, Luckenbach and Cain City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3073 9816 3045 9795 3014 9866 3014 9880
3033 9892
TIME...MOT...LOC 1029Z 240DEG 48KT 3028 9865
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
KCWLocal storm report, Mar 2, 4:34 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 AM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HAIL 1 E SAN MARCOS 29.89N 97.92W
03/02/2023 E1.00 INCH HAYS TX PUBLIC
LOTS OF PEAK TO NICKEL HAIL COVERING THE
GROUND WITH PICTURES CONRIMING ISOLATED
QUARTER SIZED.
&&
29Special weather statement, Mar 2, 4:53 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
453 AM CST Thu Mar 2 2023
TXZ186-188-190-021145-
Blanco TX-Gillespie TX-Kerr TX-
453 AM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of northeastern Kerr,
west central Blanco and central Gillespie Counties through 545 AM
CST...
At 453 AM CST, Doppler radar was tracking a strong thunderstorm near
Ingram, or 8 miles northwest of Kerrville, moving east at 55 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Kerrville, Fredericksburg, Ingram, Stonewall, Blowout, Luckenbach,
Cain City, Tivydale, Willow City, Rocky Hill, LBJ State Park, Rocky
Creek, Hye, Blumenthal, Eckert, Harper and LBJ National Historical
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3024 9848 3014 9887 3014 9892 3012 9892
3004 9922 3019 9934 3050 9864 3050 9859
TIME...MOT...LOC 1053Z 253DEG 49KT 3014 9922
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
KCWSpecial weather statement, Mar 2, 5:15 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
515 AM CST Thu Mar 2 2023
TXZ173-192-021200-
Williamson TX-Travis TX-
515 AM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of central Williamson
and northwestern Travis Counties through 600 AM CST...
At 515 AM CST, Doppler radar was tracking a strong thunderstorm near
Lago Vista, or 12 miles west of Cedar Park, moving east at 55 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Round Rock, Cedar Park, Georgetown, Taylor, Granger, Anderson Mill,
Serenada, Leander, Hutto, Lago Vista, Hudson Bend, Bartlett, Liberty
Hill, Thrall, Weir, Georgetown Dam, Granger Dam, Jonestown,
Briarcliff and Volente.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3074 9727 3060 9721 3038 9806 3047 9810
3049 9810 3049 9811 3051 9812 3056 9809
3081 9746
TIME...MOT...LOC 1115Z 249DEG 48KT 3049 9802
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
KCWLocal storm report, Mar 2, 5:36 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
536 AM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM HAIL 1 SSW FREDERICKSBURG 30.26N 98.88W
03/02/2023 E1.00 INCH GILLESPIE TX PUBLIC
&&
29The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:46 PM CST | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 59 min |
| Mar 1, 10:40 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 65 min |
| Mar 1, 11:39 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 66 min |
| Mar 2, 12:38 AM CST | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 67 min |
| Mar 2, 1:23 AM CST | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 15 min |
| Mar 2, 1:54 AM CST | Special Weather Statement | EWX | Bandera | 51 min |
| Mar 2, 2:11 AM CST | Special Weather Statement | EWX | Comal | 49 min |
| Mar 2, 2:39 AM CST | Special Weather Statement | EWX | Comal | 51 min |
| Mar 2, 2:50 AM CST | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Medina | 55 min |
| Mar 2, 2:55 AM CST | Special Weather Statement | EWX | Caldwell | 50 min |
| Mar 2, 3:34 AM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays | 56 min |
| Mar 2, 4:23 AM CST | Special Weather Statement | EWX | Caldwell | 52 min |
| Mar 2, 4:29 AM CST | Special Weather Statement | EWX | Blanco | 46 min |
| Mar 2, 4:53 AM CST | Special Weather Statement | EWX | Gillespie | 52 min |
| Mar 2, 4:59 AM CST | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 46 min |
| Mar 2, 5:15 AM CST | Special Weather Statement | EWX | Williamson | 45 min |
| Mar 2, 6:06 AM CST | Special Weather Statement | EWX | Burnet | 39 min |
| Mar 2, 3:34 PM CST | Special Weather Statement | EWX | Val Verde | 26 min |
| Mar 2, 4:03 PM CST | Special Weather Statement | EWX | Val Verde | 27 min |
| Mar 2, 4:34 PM CST | Special Weather Statement | EWX | Edwards | 26 min |
| Mar 2, 4:42 PM CST | Severe Thunderstorm Warning | EWX | Edwards | 33 min |
| Mar 2, 5:07 PM CST | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 53 min |
| Mar 2, 5:11 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Real | 36 min |
| Mar 2, 5:34 PM CST | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 56 min |
| Mar 2, 5:59 PM CST | Severe Thunderstorm Warning | EWX | Gillespie | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.